# SDR SWAA2014050227620

- Difficulty date: April 22, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CROSSOVER DUCT SUPPORT BRACKET CRACKED OTBD SIDE AFT SIDE BS 540 BULKHEAD.  R & R BRACKET IAW SOPM.
